Jump to content

Search the Community

Showing results for tags 'itching'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Greyhound Life
    • Announcements and News
    • Health and Medical discussion
    • Food and dietary discussion
    • Training and Behavior discussion
    • Cute and Funny things Greyhounds do
    • Everything else Greyhound
    • Greyhound Events
  • General
    • Off Topic
    • Introductions & Biography
    • Remembrance
    • Greyt Information
    • Pet Merchandise
    • Technical Questions about Greytalk

Product Groups

There are no results to display.


Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


AIM


MSN


Website URL


ICQ


Yahoo


Jabber


Skype


Location


Interests


Real Name

Found 2 results

  1. Does anyone have any recommendations for topical itch relief sprays or creams? For background- Ivor has been nibbling and scratching at his skin for the last few months (it started when he was shedding in the spring) He had a lot of dandruff while shedding so we upped his grooming and added sardines and coconut oil to his diet, and that cleared up the dry skin. However he still seems to be itching a little, and now has some thinning hair on one thigh and his tail. I'm a bit confused because most of his coat is lovely and shiny and his skin isn't dry or broken anywhere, just a little pink all o
  2. Yes, my new grey from Birmingham has hookworms. I am following the vets protocol for chronic hookworm because they returned after the initial treatment. That is not my question - but it is relevant because we have a lot of Panacur doses ahead of us in the coming months. My problem involves the Panacur causing extreme itching (a known side effect) in my hound. She was up all night licking and biting herself. I finally gave her a Benadryl at 1 am, and then another this morning at 7 am. Those have seemed to help for a while. Does anyone have experience with this side effect and any advice? I
×
×
  • Create New...